View Single Post
Old 08-10-2012, 06:25 AM   #2
Janesfoot Janesfoot is offline
Veteran
(female)
 
Join Date: May 2008
Location: Brunswick Maine USA
Posts: 329
Janesfoot HB UserJanesfoot HB UserJanesfoot HB User
Re: Help!!!! Reaction to bandages?

Sorry for your rash! I had bunion and bunionette surgery four weeks ago today. I'm out of the ace and just have a sock, yeah! That made things more comfortable for me. Regarding the rash, do you by any chance have a history of eczema? It is often on the hands, elbows and sometimes toes. I have it on my hand, but I developed a spot on my elbow one week into recovery, and decided it was due to stress on my body's system. It has resolved itself.
If it is eczema, avoid the aquaphor as it contains lanolin which is an irritant to eczema and will make the rash worse. That's my two bits of layman's guess. I hope the rash resolves itself soon. Happy recovering.